# SDR CA021001008

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,498 hours
- Engine: Pwa JT15D4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65210008
- Condition: Corroded
- Location: Stub Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FWD OUTBOARD CORNER OF BONDED DOUBLER. PANEL WAS BEING REPLACED DO TO OIL CANNING FROM DATE OF MANUFACTURE WHEN THE CORROSION WAS FOUND AT THE FWD OUTBOARD CORNER WHERE THE PANEL CONTACTS A MONEL DOUBLER SPLICE PLATE. THIS IS NOT AN AREA THAT CAN BE INSPECTED UNLESS THE THE PANEL IS REMOVED OR UNTIL THE CORROSION MIGRATES BEYOND THE MONEL DOUBLER.
